| Model Number |
55-6071 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2009, the primary surgery was performed via tha for right hip with the implants.On (b)(6) 2021, the revision surgery was performed because the cup fixation was lost and the acetabular was hardly damaged.In the revision, it was found that the corrosion at the neck had occurred and there was pseudotumor due to this corrosion.The surgeon couldn¿t remove the stem and it was left in the patient.He removed the head, insert and cup (other company's product).The revision surgery was completed successfully.The patient is rehabilitating of walking training.The surgeon commented that the pseudotumor was caused by the wear between insert and head, and the corrosion between the stem and head.We went attention to the sales rep to comply with the prescribed reporting date.No further information is available.Doi: (b)(6) 2009: dor: (b)(6) 2021, right hip.
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.